| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Medtronic legal received information regarding unknown issue with that under this legal hold may not be destructively analyzed without written approval from the corporate litigation department.The information was received on september 18, 2019.Reservoir, infusion set and insulin pump will be returned for analysis.